سال انتشار: ۱۳۸۶

محل انتشار: دومین همایش سراسری طب اورژانس

تعداد صفحات: ۱

نویسنده(ها):

Mohammad Jalili Ahmadreza Degpour – Imam Khomeini Hospital ,ED

چکیده:

To report a case of caseof excessive anticogulation in patient taking fish oil, trazodone and warfain.
CASE SUMMARY:
A 65-year – old white man had been taking warfarin for 6months after an episode ofpost – operative pulmonary thrombombolism (PTE) .His past medical history was otherwise insignificant. He recivied a prescription oftrazodone and fish oil fon not – very – well defined complaint.two weeks after taking thesemedications.whenhe routinely checked his international normalized ratio (INR) he came to the emergency department (ED) with a test result showing and INR of 8.06 he was admitted for abservation and all medications were then re-started . two wekks later his coagulation profile was within the desried therapeutic range.
DISCUSSION:
Co-administraion of warfarin wigh mega -3 farty acids can lead to additional anticoagularion. This canresult from changes chither in platelet aggregation or vitamin K-dependentcoagulation factors.trazodone also has interactions withwarfarin through not well – underesttod mechanisms. Although as late – onset and clinicallyinsignificant,this has beenquestioned in other studies. This particular case illustrates possibl;e interactions betweenwarfarinandthese two medication.
CONSLUSIONS:
This case emphasizes the need for patient educaion about potential druginteractions withwarfarin,especially with the emergence and popularityof herbal druges and supplements.